# SDR ASAA2025092561567

- Difficulty date: September 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092462213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 0 MULTIPLE AREAS OF CORROSION STA 887 TO 1016. GROUNDED - YES. REMOVED CORROSION ON SEAT TRACK BL 0 STA 907-1016 AND FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1 AND REMOVED AND REPLACED SEAT TRACK BL 0 STA 907-1016 IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801W- 2" O- .090" R- .064" L- 2" D- .026".
